MathSciNet Relay Station
MathSciNet bibliographic data
MR2078295 11M41 (11F70)
Gelbart, Stephen S.; Lapid, Erez M.; Sarnak, Peter A new method for lower bounds of $L$-functions. C. R. Math. Acad. Sci. Paris 339 (2004), no. 2, 91–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement